Top
6
Doctor insights on: Niferex

Share
Dr. James Lin
3 doctors shared insights

Niferex (Overview)

Niferex is a mineral which is a kind of nutritional agent (nutritional or metabolic agent).


Dr. Joseph Eastern Dr. Eastern
Dermatology
40 years in practice
UC San Francisco School of Medicine
1

1
Niferex is really dark brown and looks like it would irritate your stomach. Does it?

Niferex is really dark brown and looks like it would irritate your stomach.  Does it?

You cannot tell...: ...Anything about a pill's effects or side effects from the appearance of the pill itself. Niferex is an iron supplement, which sometimes causes constipation, but the only way to find out if it will irritate your stomach is to start taking it; you can always stop if it does. Taking it with food will decrease the chance of stomach irritation. ...Read more

Dr. James Lin
3 doctors shared insights

Niferex (Overview)

Niferex is a mineral which is a kind of nutritional agent (nutritional or metabolic agent).


Dr. Gurmukh Singh Dr. Singh
Pathology
45 years in practice
University of Pune, Armed Forces Medical College
2

2
What can you tell me about niferex?

What can you tell me about niferex?

Iron supplement: It is a medication to for iron deficiency. You may consult this site for more information in this topic: http://www.webmd.com/drugs/2/drug-3975/niferex-oral/details ...Read more

Dr. Heidi Fowler Dr. Fowler
Psychiatry
21 years in practice
Uniformed Services University of the Health Sciences F. Edward Hebert School of Medicine
3

3
What is the definition or description of: Niferex allergy?

What is the definition or description of: Niferex allergy?

Niferex allergy: Niferex is a dietary iron supplement. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: http://www.rxlist.com/niferex-150-drug.htm ...Read more

Dr. Kelty Baker Dr. Baker
Internal Medicine - Hematology
24 years in practice
Baylor College of Medicine
4

4
Can I take centrum multivitamins & iron capsules (niferex) at the same time?

Can I take centrum multivitamins & iron capsules (niferex) at the same time?

MVI (multivitamin) + Fe: Taking a multivitamin and iron at the same time is fine. The acidity in vitamin c helps you absorb iron better so that is good to take too. Just be careful you aren't taking anything that interferes with iron absorption at the same time, like calcium, tea, zinc, or acid-blockers like pepcid, zantac, (ranitidine) prilosec, or prevacid. ...Read more

Dr. Kelty Baker Dr. Baker
Internal Medicine - Hematology
24 years in practice
Baylor College of Medicine
5

5
Can I take multivitamins & iron capsules (niferex-150) both at the same time?

Can I take multivitamins & iron capsules (niferex-150) both at the same time?

No problem: As long as the multivitamin doesn't have a lot of calcium in it (which blocks the absoprtion of iron), there's no problem with taking the niferex at the same time. ...Read more

Dr. Joseph Eastern Dr. Eastern
Dermatology
40 years in practice
UC San Francisco School of Medicine
6

6
Niferex is really dark brown and looks like it would irritate your stomach. Does it?

You cannot tell...: ...Anything about a pill's effects or side effects from the appearance of the pill itself. Niferex is an iron supplement, which sometimes causes constipation, but the only way to find out if it will irritate your stomach is to start taking it; you can always stop if it does. Taking it with food will decrease the chance of stomach irritation. ...Read more

Dr. Sewa Legha
3 doctors shared insights

Ferrous Polysaccharide (Definition)

Ferrous polysaccharide is a mineral which is a kind of nutritional agent ...Read more